# SDR 29GA2017062100001

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,666 hours, 40,448 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 830151
- Part serial: 1364
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 130: EMERGENCY LIGHT FLICKERING ON/OFF SOME NOT COMING ON. R&R POWER SUPPLY 23LN IAW MM 33-50-10-04-01.
